# SDR CALA2016111100878

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 50,222 hours, 15,351 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2L MECHANICALLY DISARMED BUT THE ARMED LIGHT WOULD NOT GO OUT.  REPLACED PROX SENSOR S10218 ON DOOR 2L.
